The article you requested is
J Clin Psychiatry 1997;58:547-548 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Clozapine is an atypical antipsychotic often used in the
treatment of refractory schizophrenic patients. The manufacturer
recommends caution when combining clozapine therapy
with other CNS-active drugs, particularly benzodiazepines.
Sassim and Grohmann first reported two cases of severe collapse
with this combination. The first patient was a 51-year-old
man on diazepam 20 mg/day.